# SDR P5CA9800383

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 1341-1349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LT WING GEAR W/W STA 1341-1349 UPPER BEAM WEB UPPER SURFACE.  CORROSION REMOVED AND TREATED PER SRM 51-10-01, 51-10-02 BLENDED OUT WITHIN SRM LIMITS 53-30-01.
